# SDR DALA14032555806

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,438 hours, 13,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 365-405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IN MAIN CABIN HAS CORROSION AT BS 365.25 - 405, RBL 24.75.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM.  R & R FLOOR SUPPORT IAW SRM.
